# SDR TSAA20211117014

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Failsafe
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000573101- REPLACED FAIL SAFE ANGLE AT STA 420 STR 26L IAW REFERENCE BOEING DRAWING #65-46527 ID:0011 REV A & B737-300 SRM REV 125 CHAPTER 51-40-02 WITH MADE REPAIR PART.
